# SDR SWAA2023041114066

- Difficulty date: March 8, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 52,163 hours, 31,377 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM LOCATED FLOOR STRUCTURE BS 294.5 RBL 6 WL 208.1 AT FWD GALLEY AREA 2023-180827<[01] EQUIPMENT P/N 45MG; S/N 130066701; DUE DATE 08-APR-23 WAS USED;[02] TOOL USED: ET EQUIPMENT P/N: NORTEC 500D; S/N: N500X12101V022233; DUE DATE: 30-AUG-23;[03] TOOL USED RADIOMETER P/N: XRP-3000; S/N: 1858843; DUE DATE: 04-MAY-23.;[04] REPAIRED THE UPPER CHORD OF THE FLOOR BEAM AT STA. 294.5 AND BTW RBL 25 AND LBL 21; WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 53-10-51-2R-16 REPAIR 16 ALTERNATIVE 1 FIGURE 202. SEE INDIVIDUAL SIGN OFF BELOW.;[05] REPAIRED THE UPPER CHORD OF THE FLOOR BEAM AT STA. 294.5 AND BTW RBL 25 AND LBL 21; WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 53-10-51-2R-16 REPAIR 16 ALTERNATIVE 1 FIGURE 202. SEE INDIVIDUAL SIGN OFF BELOW. RII CERTIFIED
